I will make this kind of complex, but here goes in March of 2005.. actually February to be direct... I up dosed the Klonopin from 2mg to 2.5mg while at a friend's house and of course I just thought it was my stomach, thinking maybe it was an ulcer or something... I will get to that. When I laid down on the bed there after up dosing... now this was about 6:30 PM that evening I up dosed .5mg of kpin
Around 9:00 PM that night is when the stomach pain started. I think the klonopin contributed to my stomach problems. I wrote this all out to Bevoir once back in September of 2010. After posting the chipmunks on her blog
Anyway............ I noticed she was on klonopin for stomach problems. Back to my story.......... Okay, so that night after I up dosed the klonopin, we went riding around and stopped to get something to eat at this store... Subway Restaurant, too. I felt so sour at my stomach and thought, "What in the world".... I had never had stomach issues like this after until the klonopin up dose that evening........... I got a kit-kat and a bag of potato chips and ate that. Now, that just made it worse... by midnight I was throwing up and everything else!!!! When I got back to my mother's house then from my friend's house... I told her about it... she offered a Tagament and I cannot take that! I threw it up. I went in the bathroom and threw up I don't know how many times... I would say 4 or 5 times. Finally, she took me to the doctor and he said it wasn't the klonopin. I bet it was that started the stomach issues. I looked at him like are you sure. He just stood there, while looking at his pad. I just looked to the floor because my stomach was in knots. I finally started crying with it. It was March 15, 2005.. I finally had a scope done. It took them forever to calm me down and knock me out. That morning before the scope I called my grandmother, trying to connect the dots if it could be Diabetes.. because I ate that Kit Kat that night... Nope wasn't Diabetes.. my grandmother has it.. why I called her and also talked to her about the scope because she had one done in 1994. Now, before the scope I took 2mg Klonopin like I always did at that time
I took them around 6:30 every morning..... I got to the hospital at 9:00 AM that morning.. I noticed after I took the klonopin.. my stomach would get knotty feeling, a stinging down inside it.
After they finally sedated me and calmed me down.. I had the scope.. I remember waking up once during the procedure.. they used Propofol and a small dose of Ketamine............
A Pepcid Ulcer was found and H-Plory (sp?) I took a GI cocktail after the sedation wore off.. which was around 10:00 that morning. Of course the ketamine made me loopy. My mother tried to get me to eat a meal and I could not tolerate it after the scope.... Not no fish dinner
I went on home and slept the effects from the ketamine and propofol off.. woke up and looked at the floor and I was sick again!!!! I got sicker after taking the Klonopin that night.. the .5mg I had taken 2mg that day already... I also took an Excedrin, called a friend and walked out on the porch complaining about the stomach pains... I was prescribed Biaxin, Pepcid, Amoxicillin, (sp???) and I took it all everyday for the length of time the doc told me too, the pains went....
Now I am experiencing some of those same pains with my stomach at times.... I am wondering if the Klonopin could have messed my stomach up for good or is that just the receptors?
It's really hard to say..................
Anyone else with the stomach issues like this?